... last 2 weeks), chest tightness. Taking 37.5 mg day and don't want t take a higher dose. No side effects first 6-8 weeks. Anyone have side effects starting after 2 months?
37.5 is a fairly low dose. Most people are somewhere around 150mg/day. It has worked wonders for me. However, I heard that it can increase blood pressure for some people. Get hot easily/sweat.
I have been taking Effexor for 1 week now - I was on Cymbalta for a few years and that was a great drug - as of the first of the year the drug is not covered and I have to try Effexor first, then if that drug doesn't work dry another one and then only after I have not had luck with the other kinds will the insurance pay for the Cymbalta - thanks mr. president!!!
The first few days I was nauseous - am better now but starting tomorrow I will up the mg to 75 so I wonder if I will go back being sick once again
Look out for Effexor. I too had the chest tightness. My throat would close up. This drug only made my problems worse. I had all the listed side effects. Got to 150 mg. Started decreasing process. I am in day 14 of no Effexor. I am in hell. This drug alters your brain electrical processing. 2 months on it and my brain has to learn how to fire on its own. I am constantly being electrocuted by my brain trying to move an arm, leg, even the eyes. I am house bound, period. Cannot tolerate light. My only advice to you is be aware of what happens when you stop taking a med. The horror stories are numerous on this drug. Be careful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2011 • 6 answers
Updated 23 Sep 2014 • 4 answers
Updated 24 Sep 2017 • 3 answers
Updated 24 Aug 2018 • 5 answers
Updated 13 days ago • 3 answers